# SDR 2012F00166

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N4057C
- Make and model: Cessna 414A
- Aircraft serial: 414A0848
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Part number: 7401CGE
- Condition: Failed
- Location: Circut Board
- Part time: 7,611 hours
- Component: Dimmer Assy
- Component part number: 51184241
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED ON A IFR FLIGHT PLAN AT 13:17Z WITH 5 PASSENGERS ONBOARD. JUST AFTER DEPARTURE, AT APPROX 500 FEET, THE CAPTAIN SMELLED AND NOTICED SMOKE COMING FROM THE THROTTLE QUADRANT AREA, SPECIFICALLY THE INTERIOR LIGHT CONTROL PANEL.  HE IMMEDIATELY NOTIFIED THE CONTROL TOWER AND LANDED THE ACFT.  DISPATCHED BY THE DIRECTOR OF MAINTENANCE TO INVESTIGATE THE PROBLEM AND THEY CONFIRMED THAT IN FACT THE INSTRUMENT LIGHT ON-OFF SWITCH IN THE LIGHTING CONTROL PANEL HAD FAILED.
